Access Restriction

Author Mohari, Anilesh
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Quantum stochastic process ♦ Quantum stochastic differential equations ♦ Quantum harmonic oscilator ♦ Markov process ♦ Minimal solution
Education Level UG and PG
Learning Resource Type Article
Journal Sankhya The Indian journal of statistics
Volume Number 53
Issue Number 3
Part A
Page Count 33
Starting Page 255
Ending Page 287